# SDR 2006UALA00550

- Difficulty date: March 22, 2006
- Submitted: March 28, 2006
- Operation: Air carrier
- Aircraft: N930UA
- Make and model: Boeing 737522
- Aircraft serial: 26655
- Aircraft time: 37,538 hours, 27,511 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Cracked
- Location: Bs 380 S15r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 380 STRINGER 15R STRINGER CLIP IS CRACKED.  SUPPLEMENTAL DATA UPDATE REMOVED DAMAGED STRINGER CLIP.  FABRICATED & INSTALLED NEW STRINGER CLIP REF SRM 51-40-02.
